# SDR DALA13013840932

- Difficulty date: March 27, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 63,205 hours, 47,425 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, THE SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTS WERE INOPERATIVE AT ROW 35D.  REPLACED SEAT 35D EMERGENCY LIGHT HARNESS CONNECTOR AND OPERATION CHECKED NORMALLY.
